# SDR REXA2015083100840

- Difficulty date: August 31, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 17,265 hours, 10,870 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION, FLAP FAIL 9 DEGREES, SLATS 0 DEGREES, LNG WGT 74500 & SPEED 180 KTS.  R & R LHIB SKEW DETECTOR IAW AMM 27-52-45.  OPERATIONS CHECKED GOOD.
